# SDR FDEA200905241777

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3621
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PTF MOD, FOUND FUSELAGE SKIN HAS DEEP SCRATCHES IN SEVERAL LOCATIONS AT STR 4L FROM BS 640 TO BS 900.  FEDEX EA F-5330-126228, FUSELAGE PLATES AND SKINS, SCRATCH MARKS FOUND ON EXISTING SIDE SKIN BETWEEN STA 740 TO 780, S-4L, COMPLIED WITH.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
